# SDR CALA2024112901351

- Difficulty date: November 27, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N883UA
- Make and model: Airbus A319-132
- Aircraft serial: 2574
- Aircraft time: 50,046 hours, 25,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 007901
- Condition: Inoperative
- Location: Zone 200
- Part time: 50,042 hours, 25,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EMERGENCY LIGHTS INOP REMOVED AND REPLACED EPSU PER AMM 33-51-33-401 NO HELP STILL GETTING EXTERNAL FAULT. PLACING L/H OVERWING EXIT LIGHT ON MEL 3350V.   RESET EMERGENCY LIGHT C/B'S REF SSM 33-51-01 SCH 01. OVERWING LIGHTS TEST GOOD REF AMM TASK 33-51-15-400-001-A.  LATCH PIN MUST BE RELEASED TO DISARM FOR OVERWING LIGHTS TO BE STEADY ON. 11WL EPSU TEST SYSTEM OK. EMERG LIGHT TEST GOOD REF AMM TASK 33-51-00-710-001-C1.
